# SDR IPXA11567163

- Difficulty date: May 19, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1540 Rbl 44.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, MAIN CARGO COMPARTMENT STA 1540, RBL 44.5 UPPER FLOOR TRACK CORRODED AT  FASTENER.  REPAIRED MAIN CARGO COMPARTMENT FLOOR TRACK STA 1540, RBL 44.5 IAW SRM 53-00-52-2R, REPAIR 5.
